File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Solution to a problem on degree sequences of graphs

TitleSolution to a problem on degree sequences of graphs
Authors
Issue Date2000
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/disc
Citation
Discrete Mathematics, 2000, v. 219 n. 1-3, p. 253-257 How to Cite?
AbstractLet a1,a2,...,an, and b1,b2,...,bn be integers with 0 ≤ ai ≤ bi for i = 1,2,...,n. The purpose of this note is to give a good characterization for the existence of a simple graph G with vertices v1,v2,...,vn such that ai≤dG(vi)≤bi for i = 1,2,...,n. This solves a research problem posed by Niessen and generalizes an Erdos-Gallai theorem. © 2000 Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75478
ISSN
2015 Impact Factor: 0.6
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCai, MCen_HK
dc.contributor.authorDeng, Xen_HK
dc.contributor.authorZang, Wen_HK
dc.date.accessioned2010-09-06T07:11:29Z-
dc.date.available2010-09-06T07:11:29Z-
dc.date.issued2000en_HK
dc.identifier.citationDiscrete Mathematics, 2000, v. 219 n. 1-3, p. 253-257en_HK
dc.identifier.issn0012-365Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75478-
dc.description.abstractLet a1,a2,...,an, and b1,b2,...,bn be integers with 0 ≤ ai ≤ bi for i = 1,2,...,n. The purpose of this note is to give a good characterization for the existence of a simple graph G with vertices v1,v2,...,vn such that ai≤dG(vi)≤bi for i = 1,2,...,n. This solves a research problem posed by Niessen and generalizes an Erdos-Gallai theorem. © 2000 Elsevier Science B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/discen_HK
dc.relation.ispartofDiscrete Mathematicsen_HK
dc.rightsDiscrete Mathematics. Copyright © Elsevier BV.en_HK
dc.titleSolution to a problem on degree sequences of graphsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0012-365X&volume=219&spage=253&epage=257&date=2000&atitle=Solution+to+a+Problem+on+Degree+Sequences+of+Graphsen_HK
dc.identifier.emailZang, W:wzang@maths.hku.hken_HK
dc.identifier.authorityZang, W=rp00839en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0012-365X(00)00022-4-
dc.identifier.scopuseid_2-s2.0-0345754998en_HK
dc.identifier.hkuros52977en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0345754998&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume219en_HK
dc.identifier.issue1-3en_HK
dc.identifier.spage253en_HK
dc.identifier.epage257en_HK
dc.identifier.isiWOS:000087401000022-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridCai, MC=7202863434en_HK
dc.identifier.scopusauthoridDeng, X=7401768881en_HK
dc.identifier.scopusauthoridZang, W=7005740804en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats